I started back on lexapro 10 mg in January and recently found out my B12 level is 288 and my Vitamin D is 22. My doctor prescribed D2 but dismissed the low B12 because it is in low normal range. When I questioned her about it she said I could supplement if I wanted to. I’ve been thinking maybe my B12 was low because of my symptoms- tinnitus, unbalanced feeling, tingly nerve pains, itchy legs etc... which can also be chalked up to anxiety. But since I’ve started using B12 500 mgs under tongue it feels like my lexapro has completely stopped working - And it wasn’t working that great to begin with! Has anyone else had this happen?
It concerns me because I found this
- Different research studies and Doctor’s suggestion have figured out that the use of Lexapro and Vitamin B12 containing foods has no significant interaction; therefore, you can eat a moderate amount of Vitamin B12 containing foods while taking Lexapro.
However, Food and Drug Administration authority has found that there is a risk for significant drug interaction when Lexapro is taken with Vitamin B12 supplements. So you cannot take Vitamin B12 supplements with Lexapro however Vitamin B12 containing foods can be eaten.